# SDR EWCR07060001

- Difficulty date: June 5, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 6507015
- Aircraft time: 7,532 hours, 6,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Defective
- Location: Mlg
- Part time: 7,532 hours, 6,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR SELECTED UP AFTER TAKEOFF. USAFE LIGHT WOULD NOT EXTINGUISH AND AIR NOISE FROM NOSE GEAR DOORS OPEN. ATTEMPTS TO GET DOORS TO CLOSE ON GEAR RETRACTION FAILED. RETURNED TO DEPARTURE AIRPORT AND ACFT.DELIVERED TO CITATION SERVICE CENTER AT GSO. NOSE GEAR UP LOCK SWITCH SWITCH FOUND DEFECTIVE: REPLACED AND OPERATION CHECKED GEAR NORMAL OPERATION.
